×

zbMATH — the first resource for mathematics

Iranian Journal of Numerical Analysis and Optimization

Short Title: Iran. J. Numer. Anal. Optim.
Publisher: Ferdowsi University of Mashhad, Faculty of Mathematical Sciences, Department of Applied Mathematics, Mashhad
ISSN: 2423-6977; 1735-7144; 2423-6969/e
Online: http://ijnao.um.ac.ir/index.php/math/issue/archive
Predecessor: Mashhad Research Journal of Mathematical Sciences
Comments: Indexed cover-to-cover; Print ISSN until Vol. 5, No. 1 (2015): 1735-7144 This journal is available open access.
Documents indexed: 71 Publications (since 2013)
all top 5

Authors

3 Abdi, Ali
3 Aminikhah, Hossein
3 Hojjati, Gholamreza
3 Mirzaee, Farshid
3 Namjoo, Mehran
2 Afsharnezhad, Zahra
2 Alamatian, J.
2 Biazar, Jafar
2 Borzabadi, Akbar Hashemi
2 Fakharzadeh Jahromi, Alireza
2 Farzi, Javad
2 Ghanbari, Reza
2 Heidari, Mohammad
2 Heydari, Aghileh
2 Javidmanesh, Elham
2 Peyghami, Mohammad Reza
2 Rezaee, Hassan
2 Rezaiee-Pajand, Mohammad
2 Toutounian, Faezeh
1 Abdollahy, N.
1 Abedian, Rooholah
1 Abrishami, Reza
1 Alavi, E. S.
1 Alavi, Javad
1 Alimorad, H.
1 Alirezaee, Mohammadreza
1 Ameri, M. Arab
1 Amini, Keyvan
1 Arab Ameri, Maryam
1 Arzani, F.
1 Asadollahifard, Elham
1 Ayati, Zainab
1 Babolian, Esmail
1 Barfeie, Mahdiar
1 Barghi Oskouie, N.
1 Beiglo, Hosien
1 Beiranvand, Arezoo
1 Bigdeli, Hamid
1 Bimesl, Saeed
1 Birgani, M. Jamalpour
1 Chaharpashlou, R.
1 Dadi, Zohreh
1 Edrisi Tabriz, Yousef
1 Erfanian, Majid
1 Esmaeilbeigi, Mohsen
1 Esmaeili, Hamid
1 Esmaili Zaini, A. M.
1 Farahi, Mohammad Hadi
1 Fathali, Jafar
1 Foroutannia, Davoud
1 Fouladi, Seyyed Hamed
1 Gachpazan, Morteza
1 Ghaemi, Mohammad Bagher
1 Ghaznavi, Mehrdad
1 Ghorbani, Asghar
1 Golbabai, Ahmad
1 Hadadiyan, Elham
1 Hamedzadeh, Danial
1 Hassanpour, Hassan
1 Hesameddini, Esmaiel
1 Hesameddini, Esmail
1 Hezari, Davod
1 Honary, Bahman
1 Hosami, Mohammad
1 Hoseini, S. Mohsen
1 Ilati, Mohammad
1 Isfahani, Fereshteh Toutian
1 Izadian, Jalal
1 Jafari, Hossein
1 Jalili, Maryam
1 Jamalian, Ali
1 Jannati, Qodsiyeh
1 Jazaeri, Mojtaba
1 Kadkhoda, Nematollah
1 Karimpour, M.
1 Ketabchi, Saeed
1 Khorram, Esmaile
1 Khorshidi, Mohsen
1 Kimiaei, Morteza
1 Kumar, Siddharth
1 Lakestani, Mehrdad
1 Latif, A. M.
1 Loghmani, G. Barid
1 Lorestani, H. Atighi
1 Lotfi Katooli, L.
1 Mahmodinejad, A.
1 Matinfar, Mashaallah
1 Mirassadi, Sakineh Bigom
1 Mirzaei, Hassan
1 Mirzazadeh, Mohammadali
1 Moazami, Davoud
1 Mohammadi, Maryam Beyg
1 Mojarrab, M.
1 Mokhtari, Reza
1 Mokhtari, S. Mostafa
1 Mokhtary, Payam
1 Molabahrami, Ahmad
1 Monfared, Zahra
1 Moosaei, Hossein
1 Moradi, Mahshid
...and 29 more Authors

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription